# SDR HNAA2024032700222

- Difficulty date: February 28, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: UNKNOWN
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E024877 CARGO DOOR INNER WEB IS CHAFED AT SCREW HOLE LOWER FWD CORNER.  REPAIRED CHAFE ON CARGO DOOR INNER WEB AT SCREW HOLE LOWER FWD CORNER IAW PIEDMONT EO1-52-24-0176 AND EMB 145 SRM 52-30-01, ITEM 12, FIGURE 213.
